# SDR AALA20110512TUL01

- Difficulty date: May 12, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- Aircraft time: 33,042 hours, 15,572 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH SCRATCHES AND PLUG RIVET BELOW RIGHT GROUND FLOOD LIGHT AT STATION 558 BELOW LONGERON 21 RIGHT.  CUT OUT DAMAGE AND INSTALLED DOUBLER REPAIR PER EA MD80-53-016869.
